# SDR IPXA2015090393077

- Difficulty date: August 12, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE HAS CORROSION AT BS XORS 480.25.  ACCOMPLISHED PERMANENT BLEND REPAIR ON RT WING REAR SPAR UPPER CAP HORIZONTAL FLANGE AT BS XORS 480.25 IAW EA 011-5710-01-A5943, REV I/R AND EO MD11-5710-58604-A.
